# SDR 99ZZZX4175

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 10X55
- Condition: Damaged
- Location: Mlg
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NEW TIRE WITH 151 CYCLES INSTALLED ON 9-13-99.  DURING INSPECTION, FOUND TIRE TREAD SPLIT AND SEPARATED THE SAME DIRECTION AS TIRE GROOVES.
